Alert archive / West Virginia / Flash Flood Warnings in 2010
Flash Flood Warning 45, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 21, 2010, 12:02 AM EDT for Cabell County, Mason County, Putnam County, West Virginia; Gallia County, Lawrence County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2010, 12:02 AM EDT (04:02 UTC)
- Expired
- Jul 21, 2010, 6:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallia County, OH, Lawrence County, OH, Cabell County, WV, Mason County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 67 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
069
WGUS51 KRLX 210402
FFWRLX
OHC053-087-WVC011-053-079-211000-
/O.NEW.KRLX.FF.W.0045.100721T0402Z-100721T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1202 AM EDT WED JUL 21 2010
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL CABELL COUNTY IN WEST VIRGINIA...
SOUTHWESTERN MASON COUNTY IN WEST VIRGINIA...
NORTH CENTRAL PUTNAM COUNTY IN WEST VIRGINIA...
SOUTH CENTRAL GALLIA COUNTY IN SOUTHEAST OHIO...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
* UNTIL 600 AM EDT WEDNESDAY
* AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORM MOVING OVER THE WARNED AREA. ONE
TO AS MUCH AS TWO INCHES OF RAIN HAVE FALLEN OVER PORTIONS OF
THE AREA FROM STORMS EARLIER THIS EVENING. AN ADDITIONAL ONE
TO TWO INCHES OF RAIN CAN BE EXPECTED FROM ADDITIONAL STORMS
MOVING THROUGH OVERNIGHT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHTON...
GREEN BOTTOM...SCOTTOWN...AID AND CROWN CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHARLESTON.
&&
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3849 8249 3867 8250 3865 8189 3844 8254
3841 8258 3841 8259 3842 8259
$$
301 follow-up statement
784
WGUS71 KRLX 210957
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
557 AM EDT WED JUL 21 2010
OHC053-087-WVC011-053-079-211006-
/O.EXP.KRLX.FF.W.0045.000000T0000Z-100721T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-GALLIA OH-PUTNAM WV-MASON WV-CABELL WV-
557 AM EDT WED JUL 21 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM EDT FOR SOUTH
CENTRAL GALLIA AND SOUTHEASTERN LAWRENCE COUNTIES IN SOUTHEAST
OHIO...AND NORTH CENTRAL CABELL...SOUTHWESTERN MASON AND NORTH
CENTRAL PUTNAM COUNTIES IN WEST VIRGINIA...BUT WILL BE REPLACED
BY A FLOOD WARNING FOR ONGOING HIGH WATER PROBLEMS.
THE HEAVY RAINS THAT PROMPTED THE FLASH FLOOD WARNING HAVE MOVED OUT
OF THE AREA. THUS...THE FLASH FLOOD WARNING IS ALLOWED TO EXPIRE.
HOWEVER...ONGOING FLOODING AND HIGH WATER PROBLEMS WILL BE SLOW TO
IMPROVE AS STREAMS AND CREEKS ONLY SLOWLY RECEDE. THUS...A FLOOD
WARNING WILL BE ISSUED IN PLACE OF THE FLASH FLOOD WARNING TO
ACCOUNT FOR ONGOING HIGH WATER PROBLEMS.
IN ADDITION...MORE FLOODING IS POSSIBLE LATER THIS MORNING AND
AFTERNOON AS NEW THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE
ACROSS THE AREA. THE FLASH FLOOD WATCH CONTINUES.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.
LAT...LON 3849 8249 3867 8250 3865 8189 3844 8254
3841 8258 3841 8259 3842 8259
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 8:03 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 20, 8:03 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 803 PM EDT TUE JUL 20 2010 .SYNOPSIS... FRONT PRESSING SOUTH INTO WARM MOIST AIR MASS WEDNESDAY RETURNING NORTH THURSDAY. ANOTHER FRONT APPROACHING THE BEGINNING OF NEXT WEEK. && .NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/... MODELS AND RADAR SHOW A BOUNDARY SLOWLY PUSHING NORTHWARD ACROSS THE REGION THIS EVENING. WILL UPDATE FORECAST TO BETTER REFLECT THIS BOUNDARY. WILL ALSO LOWER TEMPERATURES ACROSS THE BOARD OVERNIGHT...BASED ON MANY AREAS ALREADY BEING RAIN COOLED...THUS STARTING RELATIVELY LOW. && .SHORT TERM /8 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... UNSETTLED WEATHER CONTINUES IN THE SHORT TERM. SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN AT TIMES WILL CONTINUE ON WEDNESDAY NIGHT AS A COLD FRONT SINKS SOUTH ACROSS THE REGION. THIS FRONTAL BOUNDARY WILL STALL OUT OVER/ALONG THE SOUTHERN PART OF THE CWA...BEFORE LIFTING BACK NORTH AS A WARM FRONT ON THURSDAY. AS IT DOES SO...PW VALUES WILL ONCE AGAIN INCREASE TO AROUND 2 INCHES...AND WEATHER WILL CONTINUE TO REMAIN HOT AND HUMID. THERE COULD BE A BRIEF BREAK ACROSS MUCH OF THE NORTHERN HALF OF THE CWA ON THURSDAY BEFORE THE FRONTAL BOUNDARY LIFTS NORTH...AND HAVE MAINTAINED A DRY FORECAST OVER THESE ZONES FOR THE TIME BEING. HOTTEST TEMPERATURES OF THE PERIOD WILL BE FRIDAY AS WARM FRONTAL BOUNDARY LIFTS NORTH OF THE REGION. && .LONG TERM /SATURDAY THROUGH TUESDAY/... HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE FOR THE FIRST PART OF THE LONG TERM. A COLD FRONT...IN ASSOCIATION WITH A LOW PRESSURE SYSTEM MOVING EAST THROUGH CANADA...WILL SWEEP ACROSS THE CWA SATURDAY NIGHT INTO EARLY SUNDAY. THIS WILL KEEP A MENTION OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THE WEEKEND...WITH HEAVY RAIN CONTINUING TO BE A CONCERN AS PW VALUES APPROACH 2 INCHES AGAIN. BEHIND THE FRONT...MUCH DRIER AND SLIGHTLY COOLER WEATHER IS IN STORE FOR THE FIRST PART OF THE WEEK...HOWEVER...THIS WILL BE SHORT LIVED AS MODELS INDICATING UNSETTLED WEATHER RETURNING TO THE FORECAST AREA BY MID WEEK. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... A BAND OF SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS PORTIONS OF THE REGION AND PUSH SLOWLY NORTHWARD THIS EVENING. EXPECT SOME MVFR FOG TO FORM OVERNIGHT IN AREAS THAT RECEIVED RAINFALL TODAY. WITH A MOIST AND UNSTABLE AIRMASS OVER THE REGION...EXPECT MORE SHOWERS AND THUNDERSTORMS ON WEDNESDAY. GENERALLY VFR CONDITIONS WILL PREVAIL ON WEDNESDAY OUTSIDE OF THE PRECIPITATION. AFTER 00Z THURSDAY... IFR CONDITIONS POSSIBLE IN OCCASIONAL SHOWERS/THUNDERSTORMS WEDNESDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...AAR NEAR TERM...RPY SHORT TERM...SL LONG TERM...SL AVIATION...RPY
Hazardous weather outlook, Jul 20, 12:48 PM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1248 PM EDT TUE JUL 20 2010 KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>027-034>038-046-047- 211700- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 1248 PM EDT TUE JUL 20 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS THROUGH TONIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-039-040-211700- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- 1248 PM EDT TUE JUL 20 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS THROUGH TONIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ033-211700- DICKENSON-BUCHANAN-MCDOWELL- 1248 PM EDT TUE JUL 20 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED BATCHES OF THUNDERSTORMS THROUGH TONIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRONG DAMAGING WINDS AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. REPEATED BATCHES OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT COULD POTENTIALLY LEAD TO WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 20, 11:20 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1120 PM EDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG ST. ALBANS 38.38N 81.82W
07/20/2010 KANAWHA WV EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN IN THE DOWNTOWN AREA OF ST.
ALBANS.
1030 PM TSTM WND DMG CHARLESTON 38.35N 81.63W
07/20/2010 KANAWHA WV EMERGENCY MNGR
MULTIPLE TREES DOWN AROUND THE CITY OF CHARLESTON.
1030 PM TSTM WND DMG ELKVIEW 38.43N 81.47W
07/20/2010 KANAWHA WV EMERGENCY MNGR
POWERLINES DOWN IN THE CITY OF ELKVIEW.
&&
TAXFORDLocal storm report, Jul 20, 11:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1126 PM EDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD NITRO 38.42N 81.83W
07/20/2010 KANAWHA WV EMERGENCY MNGR
HIGH WATER ON LOCK STREET IN NITRO.
&&
TAXFORDLocal storm report, Jul 20, 11:31 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1131 PM EDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 2 WNW RUSSELL 38.52N 82.74W
07/20/2010 GREENUP KY EMERGENCY MNGR
POND RUN ROAD CLOSED DUE TO HIGH WATER FLOWING OVER
ROADWAY.
1055 PM FLASH FLOOD 1 SSW WORTHINGTON 38.54N 82.75W
07/20/2010 GREENUP KY EMERGENCY MNGR
COUNTY ROADS 207 AND 693 CLOSED DUE TO HIGH WATER FLOWING
OVER ROADWAYS.
&&
TAXFORDLocal storm report, Jul 20, 11:34 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1134 PM EDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD KENOVA 38.40N 82.58W
07/20/2010 WAYNE WV EMERGENCY MNGR
WATER RESCUE FOR CAR IN HIGH WATER. VIADUCTS CLOSED IN
DOWNTOWN KENOVA.
&&
TAXFORDLocal storm report, Jul 20, 11:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1143 PM EDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD CHESAPEAKE 38.43N 82.45W
07/20/2010 LAWRENCE OH EMERGENCY MNGR
REPORT OF A WATER RESCUE OF A FIRE TRUCK IN HIGH WATER.
1050 PM FLASH FLOOD HUNTINGTON 38.41N 82.43W
07/20/2010 CABELL WV EMERGENCY MNGR
OVER THREE FEET OF STANDING WATER ON 29TH STREET.
NUMEROUS ROADS CLOSED AROUND HUNTINGTON.
&&
TAXFORDLocal storm report, Jul 20, 11:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1147 PM EDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN 2 W WARNOCK 38.49N 83.01W
07/20/2010 M2.07 INCH GREENUP KY CO-OP OBSERVER
&&
TAXFORDThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:17 PM EDT | Areal Flood Warning | RLX | Cabell | 3 hr |
| Jul 20, 9:41 PM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Putnam, Wayne | 64 min |
| Jul 20, 9:57 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 48 min |
| Jul 20, 10:06 PM EDT | Flash Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mason and 2 more | 8 hr |
| Jul 20, 10:44 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Kanawha | 61 min |
| Jul 21, 2:31 AM EDT | Flash Flood Warning | RLX | Boone, Clay, Fayette, Kanawha, Nicholas, Raleigh and 2 more | 6 hr |
| Jul 21, 3:11 AM EDT | Flash Flood Warning | RLX | Wayne | 3 hr |
| Jul 21, 6:07 AM EDT | Areal Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mason and 2 more | 6 hr |
| Jul 21, 9:12 AM EDT | Areal Flood Warning | RLX | Cabell, Wayne | 3 hr |
| Jul 21, 2:22 PM EDT | Special Weather Statement | RLX | Calhoun, Gilmer | 68 min |
| Jul 21, 3:13 PM EDT | Special Weather Statement | RLX | Gilmer | 62 min |
| Jul 21, 3:48 PM EDT | Special Weather Statement | RLX | Wayne | 3 hr |
| Jul 20, 8:43 PM EDT | Flash Flood Warning | RLX | Lawrence | 9 hr |
Nearby
Flash Flood Warnings in West Virginia, 2010Flash Flood Warnings in Ohio, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.